Abstract
This manuscript examines a family of Szász-Mirakyan operators that approximate functions on the unbounded interval [0,∞). Furthermore, we examine the discretization method for Fredholm integral equations of the first and second kind based on Szász-Mirakyan operators.We offer numerical techniques and estimate the error bound of the solution in this direction. Finally, we demonstrate numerical analysis showing the effectiveness of the newly developed algorithm constructions in the domain of one-dimensional approximation.
Recommended Citation
Rajawat, Ruchi S. and Pandey, Shikha
(2026).
(SI17-16) Approximate Solution of Fredholm Integral Equations using Szász-Mirakyan Polynomials,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 21,
Iss.
4, Article 7.
Available at:
https://digitalcommons.pvamu.edu/aam/vol21/iss4/7